Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 302, NWS Jacksonville, FL

September 21, 2011Columbia County, Hamilton County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 21, 2011, 7:16 PM EDT for Columbia County, Hamilton County, Florida; Echols County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2011, 7:16 PM EDT (23:16 UTC)
Expired
Sep 21, 2011, 7:44 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Columbia County, FL, Hamilton County, FL, Echols County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2910 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS52 KJAX 212316
SVRJAX
FLC023-047-GAC101-220000-
/O.NEW.KJAX.SV.W.0302.110921T2316Z-110922T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT WED SEP 21 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
  NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA

* UNTIL 800 PM EDT

* AT 717 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
  BELMONT...OR 11 MILES SOUTHWEST OF FARGO...AND MOVING NORTH AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3073 8288 3073 8268 3071 8261 3065 8258
      3059 8258 3059 8256 3047 8251 3042 8276
TIME...MOT...LOC 2317Z 164DEG 15KT 3054 8264

$$

SHULER
1 follow-up statement
540 
WWUS52 KJAX 212344
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
744 PM EDT WED SEP 21 2011

FLC023-047-GAC101-212355-
/O.CAN.KJAX.SV.W.0302.000000T0000Z-110922T0000Z/
ECHOLS GA-COLUMBIA FL-HAMILTON FL-
744 PM EDT WED SEP 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON...
NORTHERN COLUMBIA AND SOUTHEASTERN ECHOLS COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3073 8288 3073 8268 3071 8261 3065 8258
      3059 8258 3059 8256 3047 8251 3042 8276
TIME...MOT...LOC 2345Z 164DEG 15KT 3065 8268

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:00 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Sep 21, 3:00 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT WED SEP 21 2011

...ELEVATED RAIN CHANCES CONTINUE THROUGH THE END OF THE WEEK...

.SHORT TERM...NOW THROUGH SATURDAY...

REST OF THIS AFTERNOON...SCATTERED SHOWERS AND TSTMS CONTINUE TO
IMPACT REGION UNDER MOIST SOUTHERLY FLOW. STRONGEST ACTIVITY EARLY
THIS AFTERNOON IS ACROSS SOUTHEAST GEORGIA AS SLIGHT RIDGING ALOFT
SUPPRESSES ACTIVITY ACROSS INLAND NE FL. REMAINDER OF THE INLAND
AREAS SHOULD FILL IN WITH CONVECTION DURING THE LATE AFTERNOON
HOURS. LOCALLY HEAVY RAINFALL CONTINUES TO BE MAIN THREAT WITH SOME
STRONG TSTMS BACK-BUILDING ACRS SERN GA...AND HAVE ISSUED MULTIPLE
FLOOD ADVISORIES TO HANDLE THESE AREAS. ISOLD STORMS MAY BECOME
STRONG TO SEVERE WITH WET MICROBURSTS POSSIBLE THROUGH SUNSET MAINLY
WITH MERGING CLUSTERS OF STORMS. ACTIVITY CONTINUES TO DRIFT TOWARD
THE NORTHEAST AT 5-10 MPH.

TONIGHT...EXPECT CONVECTION TO ONCE AGAIN WIND DOWN AFTER SUNSET
BECOMING ISOLATED...WITH MOST ACTIVITY ENDING AFTER MIDNIGHT. LIGHT
WIND FLOW AND HIGH DEWPOINTS WILL ALLOW FOR PATCHY FOG TO FORM ONCE
AGAIN AND SIGNIFICANT BREAKS IN THE DEBRIS CLOUDS WILL ALLOW FOR
SOME AREAS TO HAVE DENSE FOG. MIN TEMPS IN THE LOWER TO MID 70S.

THU...DEEP AND MOIST SOUTHERLY FLOW WITH PRECIPITABLE WATER AMOUNTS
CLOSE TO 2 INCHES WILL LEAD TO ANOTHER NUMEROUS SHOWER AND TSTM DAY
WITH MOST ACTIVITY DURING THE AFTERNOON HOURS. SLOW STORM MOTION
WILL CONTINUE THE THREAT OF LOCALLY HEAVY RAINFALL WITH A FEW ISOLD
STRONG/SEVERE WET MICROBURST STORMS AS WELL. MAX TEMPS GENERALLY IN
THE UPPER 80S.

FRI...COLD FRONT OVER THE SERN U.S. WILL SAG SE TOWARD THE LOCAL
FORECAST AREA AND THIS WILL KEEP THE RAIN CHANCES ELEVATED WITH
NUMEROUS SHOWERS AND TSTMS CONTINUING...ONCE AGAIN...MAINLY DURING
THE AFTERNOON AND EVENING DURING PEAK HEATING HOURS WITH MAX TEMPS
INTO THE UPPER 80S. THREATS WILL REMAIN THE SAME WITH LOCALLY HEAVY
RAINFALL AND ISOLD STRONG/SEVERE WET MICROBURST STORMS...ALTHOUGH
STORM MOTION MAY BE A LITTLE FASTER TOWARD THE NORTHEAST AT 10-15
MPH AT TIMES.

SAT...MODELS START TO LOSE CONSENSUS BY THIS PERIOD...BUT OVERALL
TREND IS THAT FRONT WILL SLOWLY SAG TO THE SE INTO THE FORECAST
AREA...BISECTING THE LOCAL AREA NE-SW BY THE AFTERNOON. THIS WILL
LEAD TO THE HIGHEST POPS (NUMEROUS) ACRS NE FL AND SCATTERED POPS
ACRS SE GA. LOCALIZED FLOODING AND ISOLD STRONG/SEVERE STORMS STILL
POSSIBLE WITH MAX TEMPS IN THE UPPER 80S.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...

SUN...FRONT WILL SLOWLY SHIFT SE THROUGH THE FORECAST AREA AND
OFFSHORE BY SUNDAY NIGHT AS UPPER LOW OVER THE CENTRAL U.S. SENDS A
SIGNIFICANT DRY SLOT INTO THE FORECAST AREA. THIS WILL LEAD TO VERY
LITTLE PCPN ACRS SE GA WHILE NE FL WILL STILL SEE ISOLD/SCATTERED
TSTM ACTIVITY IF THE FRONT IS SLOW MOVING THROUGH THE REGION.
CONFIDENCE IN TIMING OF PCPN ON SUNDAY IS ONLY LOW-MODERATE AT THIS
TIME.

MON-WED...LARGE CUT-OFF UPPER LOW OVER THE OHIO VALLEY WILL PROGRESS
EASTWARD TOWARD THE MID ATLC STATES AND PUSH LARGE AREA OF DRIER
MID/UPPER LEVEL AIRMASS INTO THE FORECAST AREA AND WILL END MOST OF
THE PCPN AND HAVE KEPT THE FORECAST DRY THROUGH THE PERIOD WITH
SILENT 10% POPS. MAX TEMPS WILL REMAIN SLIGHTLY ABOVE CLIMO VALUES
IN THE MID 80S AND LOWS IN THE 60S.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE EVENING PRODUCING BRIEF IFR CONDITIONS IN HEAVY RAIN.
MOSTLY VFR CONDITIONS OUTSIDE OF SHOWER ACTIVITY. MVFR VSBYS LATE
TONIGHT IN PATCH FOG.

&&

.MARINE...EASTERLY FLOW WILL CONTINUE WITH SWELLS PERSISTING. SEAS
WILL BE UP TO 5 FEET OFFSHORE AND WINDS UP TO 15 KNOTS. NO
HEADLINES.

RIP CURRENTS: MODERATE RISK TO CONTINUE DUE TO EASTERLY SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  88  68  88 /  20  70  40  70
SSI  77  85  74  84 /  20  70  50  60
JAX  74  88  72  88 /  20  70  50  60
SGJ  76  88  74  89 /  20  70  50  60
GNV  72  89  71  90 /  20  70  30  70
OCF  72  91  70  91 /  20  70  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/PRESNALL
Hazardous weather outlook, Sep 21, 10:45 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1045 AM EDT WED SEP 21 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1045 AM EDT WED SEP 21 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...LOCALLY HEAVY RAINFALL POSSIBLE IN SLOW MOVING THUNDERSTORMS...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

A WEAK SURFACE TROUGH OVER THE AREA AND A MOIST AIRMASS IS EXPECTED
TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. THE BEST CHANCE OF
THUNDERSTORMS WILL BE IN THE AFTERNOON AND EVENING. AN ISOLATED
STRONG TO SEVERE THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. THE
MAIN CONCERNS WILL BE STRONG GUSTY WINDS...EXCESSIVE LIGHTNING...AND
PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTHEAST
AROUND 10 MPH...WITH SLOW AND MERGING STORMS CAPABLE OF PRODUCING 2
TO 4 INCHES OF RAINFALL IN LOCALIZED AREAS.

SMALL EASTERLY SWELLS AND ONSHORE FLOW WILL CONTINUE A MODERATE RIP
CURRENT RISK AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST ON
THURSDAY AND FRIDAY DUE TO PLENTIFUL MOISTURE...UPPER LEVEL
DISTURBANCES...AND A WEAK LOW EXPECTED TO FORM NEAR THE SOUTHEAST
GEORGIA COAST. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE DURING THIS TIME FRAME. A SLOW MOVING COLD FRONT WILL
MOVE INTO THE AREA DURING THE WEEKEND WITH SCATTERED THUNDERSTORMS
EXPECTED. THUNDERSTORMS CHANCES ARE EXPECTED TO DECREASE EARLY
NEXT WEEK.

AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS
ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/JCH

In the hours before

Special weather statement, Sep 21, 5:53 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT WED SEP 21 2011

FLZ022-023-GAZ150-163-164-212245-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
553 PM EDT WED SEP 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHEASTERN
COLUMBIA AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...

AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES SOUTH OF STEVEN FOSTER STATE
PARK...OR 11 MILES EAST OF FARGO...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK
THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3086 8259 3086 8222 3052 8226 3052 8253
TIME...MOT...LOC 2154Z 160DEG 3KT 3066 8239

SHULER
Special weather statement, Sep 21, 6:18 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT WED SEP 21 2011

FLZ022-035-212315-
COLUMBIA-GILCHRIST-
618 PM EDT WED SEP 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 715 PM EDT...

AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF TRENTON...MOVING NORTH AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...FORT WHITE AND ICHETUCKNEE SPRINGS STATE PARK
THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2994 8280 2997 8276 3000 8277 3000 8258
      2985 8262 2982 8264 2983 8266 2971 8266
      2956 8269 2956 8274 2958 8278 2958 8283
      2961 8296
TIME...MOT...LOC 2218Z 194DEG 18KT 2966 8277

SHULER
Special weather statement, Sep 21, 6:43 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
643 PM EDT WED SEP 21 2011

FLZ021-022-212345-
COLUMBIA-SUWANNEE-
643 PM EDT WED SEP 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND CENTRAL SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 745 PM EDT...

AT 644 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF WELLBORN...OR 10 MILES WEST
OF LAKE CITY...MOVING NORTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OBRIEN...FIVE POINTS...COLUMBIA...
WINFIELD...MCALPIN...WELLBORN...SUWANNEE VALLEY...HOUSTON AND LIVE
OAK THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3029 8306 3033 8279 3032 8275 3033 8273
      3032 8272 3034 8268 3035 8268 3035 8264
      3000 8264 3001 8301 3002 8301 3006 8307
TIME...MOT...LOC 2244Z 150DEG 15KT 3016 8281

SHULER
Local storm report, Sep 21, 6:44 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
644 PM EDT WED SEP 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 SSW HIGH SPRINGS      29.78N 82.61W
09/21/2011                   ALACHUA            FL   911 CALL CENTER

            A LARGE TREE WAS REPORTED DOWN ON NW 142 AVENUE JUST EAST
            OF U.S. HIGHWAYS 27 AND 41.

&&

MTRABERT
Special weather statement, Sep 21, 6:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT WED SEP 21 2011

FLZ023-GAZ150-164-220000-
BAKER-CHARLTON-WARE-
654 PM EDT WED SEP 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...

AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER CHARLTON COUNTY...OR 20 MILES SOUTH OF
STEVEN FOSTER STATE PARK...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED
COUNTIES THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8239 3068 8212 3053 8207 3047 8236
TIME...MOT...LOC 2255Z 164DEG 7KT 3055 8223

SHULER
Special weather statement, Sep 21, 7:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT WED SEP 21 2011

FLZ020>022-212345-
COLUMBIA-HAMILTON-SUWANNEE-
705 PM EDT WED SEP 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
COLUMBIA...EASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 706 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING WEST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WHITE SPRINGS...
BELMONT...SUWANNEE SPRINGS AND JASPER THROUGH 745 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8303 3061 8293 3058 8258 3031 8264
TIME...MOT...LOC 2306Z 104DEG 15KT 3042 8272

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:07 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union38 min
Sep 20, 8:08 PM EDTSpecial Weather StatementJAXAlachua52 min
Sep 20, 8:17 PM EDTAreal Flood AdvisoryJAXAlachua58 min
Sep 20, 8:21 PM EDTAreal Flood AdvisoryJAXBradford, Clay54 min
Sep 20, 8:48 PM EDTSpecial Weather StatementJAXBradford42 min
Sep 20, 8:53 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford47 min
Sep 20, 9:02 PM EDTAreal Flood WarningJAXBradford88 min
Sep 21, 3:35 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns55 min
Sep 21, 3:37 PM EDTSpecial Weather StatementJAXSaint Johns23 min
Sep 21, 3:57 PM EDTSpecial Weather StatementJAXClay48 min
Sep 21, 4:03 PM EDTAreal Flood AdvisoryJAXClay57 min
Sep 21, 4:57 PM EDTSpecial Weather StatementJAXUnion48 min
Sep 21, 5:17 PM EDTSpecial Weather StatementJAXAlachua43 min
Sep 21, 5:22 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford53 min
Sep 21, 5:31 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union59 min
Sep 21, 5:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Sep 21, 5:40 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist50 min
Sep 21, 5:41 PM EDTSpecial Weather StatementJAXColumbia49 min
Sep 21, 6:14 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia61 min
Sep 21, 6:18 PM EDTSpecial Weather StatementJAXGilchrist57 min
Sep 21, 6:27 PM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee34 min
Sep 21, 6:31 PM EDTAreal Flood AdvisoryJAXBaker, Columbia59 min
Sep 21, 6:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Sep 21, 7:05 PM EDTSpecial Weather StatementJAXHamilton40 min
Sep 21, 7:34 PM EDTAreal Flood AdvisoryJAXBaker, Columbia116 min
Sep 21, 7:59 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee61 min
Sep 21, 6:22 AM EDTDense Fog AdvisoryJAXAppling, Atkinson, Bacon, Clinch, Coffee, Echols and 1 more4 hr
Sep 21, 1:40 PM EDTAreal Flood AdvisoryJAXBacon95 min
Sep 21, 1:43 PM EDTSpecial Weather StatementJAXCamden47 min
Sep 21, 2:05 PM EDTAreal Flood AdvisoryJAXCamden115 min
Sep 21, 2:08 PM EDTSpecial Weather StatementJAXBacon52 min
Sep 21, 2:10 PM EDTSpecial Weather StatementJAXGlynn50 min
Sep 21, 2:26 PM EDTAreal Flood AdvisoryJAXGlynn64 min
Sep 21, 2:39 PM EDTAreal Flood AdvisoryJAXBacon, Pierce, Ware66 min
Sep 21, 2:41 PM EDTSpecial Weather StatementJAXPierce64 min
Sep 21, 2:47 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis58 min
Sep 21, 2:49 PM EDTSpecial Weather StatementJAXJeff Davis56 min
Sep 21, 3:14 PM EDTSpecial Weather StatementJAXWayne46 min
Sep 21, 3:19 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Pierce, Ware, Wayne56 min
Sep 21, 3:20 PM EDTSpecial Weather StatementJAXJeff Davis25 min
Sep 21, 3:42 PM EDTSpecial Weather StatementJAXPierce48 min
Sep 21, 3:55 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Pierce, Ware65 min
Sep 21, 3:55 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware23 min
Sep 21, 4:15 PM EDTAreal Flood AdvisoryJAXBacon, Brantley, Camden, Charlton, Pierce, Ware60 min
Sep 21, 4:20 PM EDTSpecial Weather StatementJAXBrantley40 min
Sep 21, 4:54 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Coffee, Pierce, Ware66 min
Sep 21, 5:38 PM EDTSpecial Weather StatementJAXAtkinson37 min
Sep 21, 5:53 PM EDTSpecial Weather StatementJAXCharlton52 min
Sep 21, 5:54 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Coffee, Ware66 min
Sep 21, 6:54 PM EDTSpecial Weather StatementJAXCharlton66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.